I think the thing to bear in mind with Zoladex, is not the actual drug itself, it's side effects are minimal, compared with the intended effects that hormone therapy has on your body.
What all of these hormone therapies have in common is that they stop your body making testosterone, and testosterone is that all important hormone that made a man of you!
Your body started making testosterone when puberty kicked in, it was testosterone that made your beard grow, your muscles grow and your wedding tackle grow, without testosterone you will revert to having the body of a 60 year old boy.
When I was on Zoladex and later on Prostrap, my beard still grew enough to just about justify shaving in the morning, however I didn't really need another shave in the evening to get rid of the 5 o'clock shadow. More noticeable was the way the hairs diminished on the rest of my body. But those are just the externally noticeable effects. Hormone therapy causes the bones to thin, as old men without testosterone we are just like old women and prone to osteoporosis, and our muscles will grow smaller and loose their strength, so none of this will help arthritic joints.
What can we do about it?
Personally I persuaded my GP to put me on a junior aspirin every day, there is some evidence it fights cancer, it thins the blood leading to better circulation and it is a bit anti-inflammatory.
Another trick, is to pig out on a high dose of Ibuprofen. Apparently you need to take Ibuprofen for about 3 days before it has an anti-inflammatory effect, and you mustn't take it too long either, its a sort of Goldilocks thing, not too little and not too much. You need to get the strongest tablets from behind the chemists counter and take them for a week, take whatever the back of the packet recommends as the maximum daily dose, every day for a week, then stop to let your body recover, repeat every 2 to 3 months.
Finally, there is apparently some chemical found in apple skin that combats muscle loss in the elderly, so an apple a day, but don't peal it.
Edited by member 16 Jan 2017 at 19:45
| Reason: Not specified